# SDR ASAA0852806

- Difficulty date: April 5, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 6,922 hours, 2,003 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 8243921002
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APU SHUTDOWN PRESSURIZATION "AUTO" FAIL LIGHT ILLUMINATED.  VERIFIED FAULT LIGHT.  C/W BITE ON NR 2 PRESSURE CONTROLLER.  FAULTED FOR POWER LOSS.  RESET, CHECKS NORMAL.
